# SDR B4MR98017

- Difficulty date: February 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N521DB
- Make and model: Boeing 727243
- Aircraft serial: 21266
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 950-1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FOUND FS 950F TO 1050 LBL 44 SEAT TRACK HAS AREA OF CORROSION AND WORN.  REMOVED WORN AREAS IAW B727 SRM 51-10-1.  FOUND TO BE OUT OF LIMITS IAW B727 SRM 53-10-1.  INSTALLED REPAIR IAW B727 SRM 53-10-5.  C-CHECK WORK CARD NUMBER 40090.  NON-ROUTINE TASK CARD NUMBER 14943.
